# SDR CALA2022050601154

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5337090121000
- Condition: Cracked
- Location: Lhs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3 CHECK AT VT MAE, PRODUCTION REPORTED CRACK INDICATION AT PRESSURE PANEL LAYER (LHS) ON HOLES #24 AND #26, ADDITIONALLY HOLES #5 THRU #12 WERE FOUND CRACKED. ON OR BEFORE AIRCRAFT 4278 ACCUMULATES 80,400 TOTAL FLIGHT CENTER FUSELAGE PRESSURE DECK MEMBRANE AT FR35LH PER PART 2 OF CYCLES OR 160,800 TOTAL FLIGHT HOURS WHICHEVER IS FIRST, INSPECT THE LATEST REVISION OF ECRA 5331-02898. PERFORMED INTERIM REPAIR ON HOLES #24 AND #26, AND HOLES #5 THRU #12 PER ECRA 5331-02898. WORK ACCOMPLISHED BY VTMAE EMP V935774. OK TO CARRY PER ECRA 5331-02898,  ON OR BEFORE AIRCRAFT 4278 TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCUMULATES 80,400 TOTAL FLIGHT CYCLES OR 160,800 TOTAL FLIGHT HOURS WHICHEVER IS FIRST, INSPECT CENTER FUSELAGE PRESSURE DECK MEMBRANE AT FR35LH PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02898. INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC 0027382 QC QC REVIEWED. T/A : 80400 TAFC/ 160800 TAFH INIT (PLNG/ENG) : REFER LP 8529832...........AP/U366012 RECORDD UPDATE - AP RECORDS UPDATE - AP
